# SDR ASAA2018090425998

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,912 hours, 8,780 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG LONG TIME FAULT 75-20832 THE T3 SENSOR SIGNAL IS OUT OF RANGE. GROUNDED - YES. PER FIM 75-33 TASK 802 RE-SEATED CONNECTOR DP1005 PERFORMED EEC TEST WITH NO FAULTS FOUND. T3 SENSOR GROUND TEST REF AMM 73-21-00 PASSED.
